On (mX;mY )-approximately semi open maps between mX-spaces1
Articles > Article · 2010
Authors: Ennis Rosas, Carlos Carpintero, Oya ÖZBAKIR, Neelamegarajan Rajesh
Boletín de matemáticas, ISSN 0120-0380, Vol. 17, Nº. 1, 2010, pags. 37-58, International, 2010, vol 17, pp 37-58
Summary
In this article, the notion of (mX;mY ){approximately semi open maps\nbetween m{spaces is given as a generalization of the concept of approx-\nimately semi open maps. Also some characterizations of (mX;mY ){\napproximately semi open maps are given.